hi iam 29 years old, i have been on .75mcg of levoxyl fro years for hypothyroidism, i have a strange question my collar bone on the right side suddenly got a bulge in it it sticks out pretty far and it feels pressury like something is pushing outward on it, i feel it on the right side of my throat as well face feels strange sensations, i have never had ultra sound of thyroid they just did standard blood tests said it was low and put me on meds then check it every 6 months...they have had to keep upping my dose lately....is the bone sticking out possibly thyroid related??? any ideas on what would cause it?
i had a nucleur medicine bone scan on friday (because of other health problems) and they did extra scans of my neck when i showed it to the radiologist, its kinda a mri scan so i am hoping that will show what it is..iam going to talk to my doctor about scanning my thyroid i have never seen anyone with this before..its getting worse it feels like something is pushing on it..i can feel it in my throat as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.